MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the cap at the top of a 4f cobra (c) 1 65cm tempo diagnostic catheter was broken when a syringe was attached, which caused leaking.There was no reported patient injury.As far as the operator is aware, there was not any excess pressure used which could have caused the issue.Additional information was requested but not provided.The device was not returned as expected.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.A review of the manufacturing documentation associated with lot 18352156 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Complaint conclusion: as reported, the cap at the top of a 4f cobra (c) 1 65cm tempo diagnostic catheter was broken when a syringe was attached, which caused leaking.There was no reported patient injury.As far as the operator is aware, there was not any excess pressure used which could have caused the issue.Additional information was requested but not provided.A non-sterile cath tempo 4f c1 65cm 2sh catheter was received coiled inside a clear plastic bag and unpacked for evaluation.During visual inspection, no damage or anomalies were seen with the naked eye on the returned device components; however, due to the reported event, amplified imaging of the hub was performed, which revealed a cracked condition.Detailed analysis of the cracked hub area found fatigue striations commonly associated with tensile overload, indicating that the plastic material had been subjected to a tensile force exceeding the hub component¿s yield strength prior to the observed damage.A product history record (phr) review of lot 18352156 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub ¿ cracked¿ was seen during the product evaluation.The exact cause of the reported event cannot be found.The damages occurred while attaching a syringe and evaluation results showed signs of tensile overload therefore, handling factors cannot be excluded.As stated in the device labeling, the device is intended for use by trained professionals, and no evidence was identified to suggest a manufacturing-related contribution to the observed condition.Therefore, no additional actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24293829
Report Number9616099-2026-00224
Device Sequence Number10213134
Product Code DQO
UDI-Device Identifier10705032008037
UDI-Public(01)10705032008037(17)270731(10)18352156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number451442V2
Device Lot Number18352156
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/06/2026
04/07/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/02/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown